# SDR CALA2015110694794

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 67,052 hours, 7,753 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE SMC 09, SKIN BULGE AT STATION 1730, STRINGER 43L FOUND TO BE CORROSION.  REMOVED DAMAGED SKIN.  ACCOMPLISHED NDT OF CUT OUT & EXISTING HOLES IAW NTM PART 6-51-00-01 & NTM PART 6-51-0 0-04.
